Deep search:Searching for "constant solution" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Quantum Yang-Baxter equation and constant R-matrix over Grassmann algebra
Author(s):DUPLIJ Steven, KOTULSKA Olga, SADO...  Clicked:5936  Download:2904  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.10 P.1065-1079  DOI:10.1631/jzus.2005.A1065
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE